# SDR V0XR201203090003

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N215AL
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 32,195 hours, 36,558 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 85520213
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TRIM TAB T/E DAMAGED.  REMOVED ELEVATOR TRIM TAB FOR REPAIR, REPAIRED TRIM TAB IAW RD 8-55-061, SPLICE REPAIR TO ELEVATOR TRIM TAB SKIN, REINSTALLED ELEVATOR IAW AMM 27-36-21, BALANCED TRIM TAB IAW SRM 55-20-61.
